# SDR HALA2021102600184

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,757 hours, 7,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 DURING JOB CARD 3351-7008-HAL OPS CHECK EMERGENCY LIGHTS. EPSU 15WL L-3 DOOR FAIL CHECK. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERY AT 3L DOOR. NO HELP. FOUND SLIDE FAULT. REPLACED SLIDE AT 3L. REPLACED EPSU AT 4L. (7723336)
